# SDR AWXA200601377

- Difficulty date: July 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1016
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON THE BS 1016 AFT PRESSURE BULKHEAD FWD FACE-BOTTOM OF THE CENTER (LWR) STIFFENER CHANNEL.  CORROSION IS OUT OF LIMITS IAW B737-300 SRM 53-80-08 IAI FIG 101.  REPAIRED CENTER (LWR) STIFFENER CHANNEL BS 1016 AFT PRESSURE BULKHEAD IAW B737-300 SRM 51-70-11- 0G FIG 1.
